# SDR AALA20120327013

- Difficulty date: March 23, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 62,021 hours, 21,700 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF CORROSION ON THE BORES EDGE AT THE OUTBOARD SIDE OF THE UPPER OUTBOARD BUSHING AT THE AIRCRAFT FWD TRUNNION ATTACH FITTING.  INSTALLED NEW BUSHING PER EA B757-57-022536.
